Volume 2, Number 1
Previous Issue Next Issue

Xi Chen, Hao Jiang & Wai-Ki Ching

10.4208/eajam.030511.060911a

East Asian J. Appl. Math., 2 (2012), pp. 1-18.

Preview Full PDF Citation 352 752 Abstract

Akira Imakura, Tomohiro Sogabe & Shao-Liang Zhang

10.4208/eajam.280611.030911a

East Asian J. Appl. Math., 2 (2012), pp. 19-32.

Preview Full PDF Citation 351 746 Abstract

Hidenori Yasuda

10.4208/eajam.050911.240112a

East Asian J. Appl. Math., 2 (2012), pp. 33-46.

Preview Full PDF Citation 332 712 Abstract

S. R. Pudjaprasetya & Elis Khatizah

10.4208/eajam.050911.300112a

East Asian J. Appl. Math., 2 (2012), pp. 47-58.

Preview Full PDF Citation 342 747 Abstract

R. K. Mohanty & Nikita Setia

10.4208/eajam.291211.080212a

East Asian J. Appl. Math., 2 (2012), pp. 59-82.

Preview Full PDF Citation 366 751 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80